# SDR SWIA201024423

- Difficulty date: June 3, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 17,972 hours, 14,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD AFT FACE CRACKED.  (C CHECK)  REPAIRED PER REO.
